# SDR VLIA127A

- Difficulty date: December 1, 2009
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N906VL
- Make and model: Bnorm BN2AMK32
- Aircraft serial: 1060
- System (JASC): 2740 · Stabilizer Control System
- Part: Beam
- Part number: NB45AZ298T
- Condition: Cracked
- Location: Lt Rudder Pedal
- Component: Rudder Bar
- Component part number: NB452975
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FLUORESCENT DYE PENETRANT INSP IAW AD202-25-03 OF CAPTAIN RUDDER PEDALS BEAMS, FOUND CRACKED (LT) OUTER SIDE FWD BEAM.
